# SDR SWAA2021080313150

- Difficulty date: September 1, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FLR PNL 140DF IS CORRODED ALONG MULTIPLE EDGES. / EVALUATED CORROSION ON AFT CARGO PIT FLOOR PANEL 140DF; VERIFIED TOTAL LENGTH OF CORROSION EXCEEDES 20 IN. OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201-801. TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804
